Posted by bulldog2 on May 16, 2008, at 15:28:38
In reply to Re: Clonidine Contributing to Depression? » SLS, posted by MidnightBlue on May 16, 2008, at 13:09:07
I would think the depression would abate within a couple days of stopping the med. But I took it every day for several years. I generally took it at bedtime so was not that aware of what it might have been doing to my mood. I decided to take it in the middle of the day instead of .5 milligrams of klonopin. Boy what a difference. The klonopin usually dissolves the anxiety without a noticeable change in mood. I'm not sophisticated enought to give a text description as to what type of depression it was. But there was a quick plummeting of mood. No desire to communicate with people, lost interest in a book I was reading and just sat there with almost no ability to feel any emotion. Talked to my p-doc and we're stopping the clonidine. The klonopin is a better option for anxiety. Also the end result of whatever receptors clonidine works on norepenephrine production is reduced.